# SDR FDEA201503201004

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Condition: Cracked
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBEAM CRACKED, FRAME 67 BETWEEN Y1456 & Y1959.  CUT & REMOVED THE CRACK IAW SRM 53-10-15 FIG 211.  PERFORMED HFEC INSPECTION TO THE CUT OUT IAW NTM 51-10-08.  NO CRACK FOUND.  FABRICATED THE REPAIR ANGLE & FILLER SRM 53-10-15 FIG 211.  WET INSTALLED THE REPAIR ANGLE, FILLER & ADAPTER IAW SRM 53-10-15 FIG 211.  THE REPAIR WAS   CATEGORY A.  MAJOR REPAIR IAW GMM 6-2-100.
